MathSciNet Relay Station
MathSciNet bibliographic data
MR665160 (84d:22019) 22E45 (22C05)
Heckman, G. J. Projections of orbits and asymptotic behavior of multiplicities for compact connected Lie groups. Invent. Math. 67 (1982), no. 2, 333–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement